# SDR CA151210002

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYD SYS FLUID LEVEL NOTICED TO BE DECREASING.  CREW DIVERTED ACFT.  CREW NOTIFIED TOWER OF PAN SITUATION.  ACFT LANDED NORMALLY.  PUMP REPLACED, FILTERS REPLACED SYSTEM FLUSHED AND BLED.  A/C RTS.
